MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE, 5.4 MM, 30°, AUTOCLAVABLE; RIGID SCOPE

OLYMPUS WINTER & IBE GMBH TELESCOPE, 5.4 MM, 30°, AUTOCLAVABLE; RIGID SCOPE
Model Number WA50373B
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and the evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the ridged scope eyepiece damage (comes off).The issue occurred during an unknown event.There were no reports of patient harm.

Brand Name
TELESCOPE, 5.4 MM, 30°, AUTOCLAVABLE
Common Device Name
RIGID SCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19925528
Report Number9610773-2024-01895
Device Sequence Number11474864
Product Code GCJ
UDI-Device Identifier04042761029582
UDI-Public04042761029582
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K923982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA50373B
Device Lot Number619064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Initial Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown